Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 60, NWS Northern Indiana

September 7, 2012

NWS Northern Indiana issued this small craft advisory at Sep 7, 2012, 4:41 AM EDT. It took effect at Sep 7, 2012, 8:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Sep 7, 2012, 4:41 AM EDT (08:41 UTC)
In effect from
Sep 7, 2012, 8:00 PM EDT
Expired
Sep 8, 2012, 10:07 PM EDT
In force
26 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

744 
WHUS73 KIWX 070841
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 AM EDT FRI SEP 7 2012

LMZ043-046-071645-
/O.NEW.KIWX.SC.Y.0060.120908T0000Z-120909T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
441 AM EDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING
TO 4 PM EDT SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING
  WITH GUSTS TO 30 KNOTS...BECOMING NORTHWEST SATURDAY.

* WAVES: BUILDING TO 4 TO 7 FEET THIS EVENING...THEN TO 8 TO 12
  FEET OVERNIGHT AND CONTINUING INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
476 
WHUS73 KIWX 071500
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 AM EDT FRI SEP 7 2012

LMZ043-046-072300-
/O.CON.KIWX.SC.Y.0060.120908T0000Z-120909T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 AM EDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 4 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 4 PM EDT SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 15 TO 25 KNOTS THIS EVENING 
  WITH GUSTS TO 30 KNOTS...BECOMING NORTHWEST SATURDAY. 

* WAVES: BUILDING TO 4 TO 7 FEET THIS EVENING...THEN TO 8 TO 12 
  FEET OVERNIGHT AND CONTINUING INTO SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
929 
WHUS73 KIWX 072016
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
416 PM EDT FRI SEP 7 2012

LMZ043-046-080430-
/O.CON.KIWX.SC.Y.0060.120908T0000Z-120909T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
416 PM EDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 4 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 4 PM EDT SUNDAY. 

* WINDS: NORTH WINDS INCREASING TO 30 KNOTS TONIGHT...BECOMING NORTHWEST
  15 TO 25 KNOTS SATURDAY.

* WAVES: BUILDING TO 8 TO 12 FEET BY SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
337 
WHUS73 KIWX 080309
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1109 PM EDT FRI SEP 7 2012

LMZ043-046-081115-
/O.CON.KIWX.SC.Y.0060.000000T0000Z-120909T2000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1109 PM EDT FRI SEP 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT SUNDAY. 

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT.
  NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS SATURDAY.

* WAVES: BUILDING TO 8 TO 12 FEET OVERNIGHT AND CONTINUING INTO
  SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
062 
WHUS73 KIWX 080836
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 AM EDT SAT SEP 8 2012

LMZ043-046-081645-
/O.EXT.KIWX.SC.Y.0060.000000T0000Z-120910T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
436 AM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT SUNDAY.

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS IN THE
  MORNING. NORTHWEST AROUND 15 KNOTS TONIGHT THEN BECOMING NORTH
  15 TO 25 KNOTS SUNDAY.

* WAVES: 6 TO 10 FEET SUBSIDING TO 5 TO 8 FEET THIS AFTERNOON AND
  TO 2 TO 5 FEET TONIGHT...THEN BUILDING TO 4 TO 7 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
559 
WHUS73 KIWX 081420
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 AM EDT SAT SEP 8 2012

LMZ043-046-082230-
/O.CON.KIWX.SC.Y.0060.000000T0000Z-120910T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1019 AM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY. 

* WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 THIS
  AFTERNOON...WEST TO NORTHWEST 5 TO 15 KNOTS TONIGHT...THEN
  BECOMING NORTH 10 TO 20 KNOTS GUSTING TO 25 KNOTS SUNDAY.

* WAVES: 5 TO 8 FEET THIS AFTERNOON...SUBSIDING TO 3 TO 6 FEET
  TONIGHT...THEN 3 TO 6 FEET SUNDAY INTO SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
767 
WHUS73 KIWX 081949
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT SAT SEP 8 2012

LMZ043-046-090400-
/O.CON.KIWX.SC.Y.0060.000000T0000Z-120910T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT SUNDAY. 

* WINDS: WEST WINDS 10 TO 20 KNOTS WILL BACK EAST AROUND 5 KNOTS TONIGHT...
  THEN VEER NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON SUNDAY.

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET TONIGHT...THEN
  BUILDING TO 4 TO 7 FEET SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
402 
WHUS73 KIWX 090207
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1007 PM EDT SAT SEP 8 2012

LMZ043-046-091015-
/O.CAN.KIWX.SC.Y.0060.000000T0000Z-120910T0300Z/
/O.NEW.KIWX.SC.Y.0061.120909T1600Z-120910T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1007 PM EDT SAT SEP 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM EDT
SUNDAY. 

* WINDS: NORTH INCREASING TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  ON SUNDAY.

* WAVES: BUILDING TO 4 TO 7 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 4:10 AM EDT, 31 minutes earlier.

Area forecast discussion, Sep 7, 4:10 AM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 AM EDT FRI SEP 7 2012

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT

SEVERE WEATHER POTENTIAL THIS AFTERNOON AND THIS EVENING ALONG WITH
TREND TO MUCH COOLER TEMPERATURES WILL BE THE MAIN FORECAST ITEMS
FOR THE SHORT TERM.

SOUTHWESTERLY LOW LEVEL JET FROM THE SOUTHERN PLAINS INTO THE CORN
BELT WILL CONTINUE TO ALLOW LOW LEVEL THETAE RIDGE TO SURGE
NORTHEASTWARD THIS MORNING INTO THE MID MS RIVER VALLEY AND
EVENTUALLY INTO THE SOUTHERN GREAT LAKES REGION THIS AFTERNOON.
ELEVATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER THE PAST FEW
HOURS ACROSS MUCH OF CENTRAL AND EASTERN IOWA...AND WOULD SUSPECT
THESE SHOWERS AND THUNDERSTORMS TO CONTINUE TO SPREAD INTO NORTHERN
ILLINOIS AND EVENTUALLY WESTERN INDIANA LATER THIS MORNING AS LOW
LEVEL JET VEERS MORE WESTERLY. LOW LEVEL MOISTURE CONVERGENCE SHOULD
TEND TO WEAKEN AS THIS LOW LEVEL JET VEERS HOWEVER LENDING TO SOME
QUESTION AS TO EXTENT OF THESE SHOWERS/STORMS ACROSS LOCAL AREA BY
THE MID TO LATE MORNING HOURS. HAVE CONTINUED WITH CHANCE POPS THIS
MORNING AND MAINLY ACROSS THE WESTERN HALF.

A VIGOROUS UPPER LEVEL WAVE CENTERED ACROSS FAR SOUTHERN MANITOBA
EARLY THIS MORNING WILL DROP INTO MINNESOTA/NORTHWEST WISCONSIN THIS
AFTERNOON INDUCING CYCLOGENESIS ACROSS CENTRAL IL/WEST CENTRAL
INDIANA THIS AFTERNOON. STRONG LOW LEVEL WARM ADVECTION ASSOCIATED
WITH LOW LEVEL WARM FRONT WILL LIKELY AID IN ADDITIONAL SCATTERED
SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON...WITH SEVERAL
SMALLER SCALE SHORT WAVES EJECTING INTO THE SOUTHERN GREAT LAKES
REGION IN PROGRESSIVE WESTERLY UPPER FLOW DOWNSTREAM OF PRIMARY
SHORT WAVE. INCREASING LARGE SCALE FORCING THIS AFTERNOON AND
MATURING FRONTAL CIRCULATION SHOULD ENHANCE SHOWER/THUNDERSTORM
COVERAGE THIS AFTERNOON.

STRENGTHENING MID LEVEL FLOW AND DEEP LAYER SHEAR ON THE ORDER OF 40
TO 50 KNOTS CONTINUES TO SUGGEST FAVORABLE CONDITIONS FOR CONVECTIVE
ORGANIZATION TODAY WITH MAIN QUESTION ON SEVERE POTENTIAL ON
MAGNITUDE OF DESTABILIZATION THIS AFTERNOON. SOME CONCERN THAT
ELEVATED MULTICELLULAR ACTIVITY MOVING INTO THE AREA LATER THIS
MORNING COULD RESULT IN REMNANT MID/HIGH CLOUD COVER THAT COULD
LIMIT OR DELAY DESTABILIZATION UNTIL THE MID TO LATE AFTERNOON
HOURS. FORECAST SOUNDINGS CONTINUE TO SUGGEST SURFACE BASED CAPES ON
THE ORDER OF 1500-2500 J/KG. IF THIS DESTABILIZATION CAN
OCCUR...BACKGROUND SHEAR AND INCREASING MID/UPPER FORCING SHOULD
ALLOW FOR RAPID CONVECTIVE ORGANIZATION TO AFTERNOON DEVELOPMENT.
OTHER COMPLICATION FOR THIS FORECAST BESIDES THE MAGNITUDE OF
INSTABILITY CENTERS ON HOW FAR NORTH WARM FRONT IS ABLE TO PROGRESS.
IT STILL APPEARS AS THOUGH LOW LEVEL WARM FRONT WILL PUT ENTIRE
FORECAST AREA IN WARM SECTOR FOR A TIME THIS AFTERNOON/EARLY EVENING
AHEAD OF THE COLD FRONT. WITH BACKGROUND SHEAR SUPPORTIVE OF
SUPERCELLUALR STRUCTURES IF ENOUGH INSTABILITY CAN BE
REALIZED...WILL CONTINUE TO MENTION ISOLD TORNADO POTENTIAL IN HWO.
0-3 KM SHEAR ALSO TO INCREASE TO AROUND 30 KNOTS THIS AFTERNOON
WHICH COULD ALSO SUPPORT SOME SMALLER SCALE MESOVORTICES. SEVERE
THREAT SOMEWHAT MORE QUESTIONABLE ACROSS THE FAR NORTHWEST WHERE
MAGNITUDE OF INSTABILITY IS EVEN MORE CONDITIONAL.

RAIN AND EMBEDDED THUNDER TO CONTINUE INTO THE OVERNIGHT HOURS...BUT
SEVERE POTENTIAL SHOULD SHIFT EAST OF THE AREA BY LATE EVENING.
STRONG MID/UPPER LEVEL FRONTOGENESIS...DEEPENING UPPER SYSTEM...AND
PWATS UP AROUND 1.75 INCHES COULD PROVIDE SOME HEFTY RAINFALL
AMOUNTS IN THE 1 TO 3 INCH RANGE FOR SOME LOCATIONS. LAKE EFFECT
RAIN SHOWERS TO BECOME MORE PRONOUNCED AFTER MIDNIGHT BEHIND THE
COLD FRONT WITH ENOUGH LAKE INDUCED INSTABILITY FOR CHANCE
THUNDER/WATERSPOUT MENTION. LAKE EFFECT SHOWERS SHOULD PERSIST INTO
SATURDAY WITH ANOTHER REINFORCING UPPER TROUGH EXPECTED TO DIVE INTO
THE SOUTHERN GREAT LAKES LATE SATURDAY NIGHT. THUS...HAVE MAINTAINED
CHANCE -RW POPS THROUGH SATURDAY NIGHT...PARTICULARLY ACROSS THE
NORTH. HIGHS SHOULD TOP OUT IN THE UPPER 60S TO NEAR 70 BEHIND THE
FRONT SATURDAY.

&&

.LONG TERM...SUNDAY THROUGH THURSDAY

REMARKABLY QUIET WEATHER IN STORE FOR THE LONG TERM PERIOD AS A
BROAD LONGWAVE RIDGE ANCHORS ITSELF OVER THE EASTERN CONUS FOR MUCH
OF THE UPCOMING WEEK. MIDLEVEL TROUGH AXIS WILL BE SHIFTING
NORTHEAST OF THE REGION ON SUNDAY AS SECONDARY VORTICITY MAX ROTATES
AROUND THE BASE OF THE MEAN TROUGH. MODELS IN RELATIVELY GOOD
AGREEMENT THAT THE ASSOCIATED SURFACE PRESSURE TROUGH AND BAND OF
LOW LEVEL CONVERGENCE WILL BE SHIFTING OVERHEAD AROUND 12Z SUNDAY
MORNING. GIVEN THIS AND SOME LINGERING LAKE INDUCED INSTABILITY...
CANT COMPLETELY RULE OUT A FEW SHOWERS OVER OUR NORTHWEST ZONES
SUNDAY MORNING. DRY AIR AND SUBSIDENCE WILL FILTER IN QUICKLY THOUGH
AND EXPECT DRY CONDITIONS EVERYWHERE BY SUNDAY AFTERNOON. 850MB
TEMPS REMAINING IN THE SINGLE DIGITS COMBINED WITH A FAIR AMOUNT OF
CLOUD COVER WILL KEEP HIGHS ON SUNDAY IN THE LOW 70S. LOW LEVEL
RIDGE AXIS WILL THEN SHIFT OVERHEAD DURING THE DAY MONDAY. WHILE
THERMAL PROFILES WILL ONLY MODERATE SLIGHTLY...MOSTLY SUNNY SKIES
WILL HELP PUSH HIGH TEMPS UP BY A FEW DEGREES INTO THE MID 70S.
AFTER ONE LAST NIGHT OF LOWS AROUND 50F...SOUTHWEST FLOW DEVELOPS IN
EARNEST ON TUESDAY AS 850MB TEMPS SURGE INTO THE MID TO UPPER TEENS.
THIS WILL SUPPORT HIGHS AROUND 80F FOR THE MIDWEEK PERIOD WITH
OVERNIGHT LOWS AROUND 60F. WEAK BACKDOOR COLD FRONT WILL ENCROACH
UPON THE AREA BY THURSDAY BUT STRONG SOUTHEAST CONUS RIDGE WILL
LIKELY BLOCK ANY RAIN OVER OUR AREA UNTIL FRIDAY.&&

.AVIATION...
06Z TAFS...SCATTERED SHOWERS AND THUNDERSTORMS HAVE BEEN
INCREASING IN COVERAGE OVER THE PAST FEW HOURS ACROSS
CENTRAL/EASTERN IOWA. THESE SHOWERS AND THUNDERSTORMS SHOULD
CONTINUE TO EXPAND EASTWARD ACROSS NORTHERN ILLINOIS DURING THE
OVERNIGHT HOURS AND MOVE INTO NORTHWEST INDIANA TOWARD THE 14Z-16Z
TIMEFRAME AND HAVE INCLUDED SHRA MENTION AT KSBN BY 16Z. SFC LOW
PRESSURE WILL DEEPEN DURING THE DAY AS A STRONG UPPER LEVEL SHORT
WAVE DIGS ACROSS UPPER MIDWEST. SEVERAL SMALLER SCALE DISTURBANCES
WILL EJECT EASTWARD INTO NORTHERN INDIANA DURING THE AFTERNOON
AHEAD OF THIS TROUGH WHICH COMBINED WITH MODERATE INSTABILITY
SHOULD ALLOW FOR AT LEAST SCATTERED THUNDERSTORMS TO DEVELOP IN
THE AFTERNOON...BECOMING MORE NUMEROUS DURING THE MID AND LATE
AFTERNOON AS LOW LEVEL WAA/ISENTROPIC UPGLIDE STRENGTHENS IN
RESPONSE TO STRONGER LOW LEVEL FLOW WITH THIS DEEPENING SYSTEM.
WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS EXPECTED TONIGHT AS
LOW/MID LEVEL FRONTOGENESEIS AFFECTS THE AREA...GRADUALLY TAPERING
OFF LATE NIGHT. HAVE TRENDED TO LOWER END MVFR CIGS TOWARD END OF
PERIOD...BUT IFR CONDITIONS ARE A DISTINCT POSSIBILITY THAT WILL
NEED TO BE ADDRESSED IN FUTURE ISSUANCES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...MARSILI
LONG TERM...AGD
AVIATION...MARSILI
Hazardous weather outlook, Sep 6, 9:00 PM EDT, 7 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
900 PM EDT THU SEP 6 2012

LMZ043-046-071000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
900 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY INTO FRIDAY EVENING.

THERE IS A HEIGHTENED RISK FOR RIP CURRENTS AND CONDITIONS
HAZARDOUS FOR SMALL CRAFT LATE FRIDAY THROUGH SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

INZ003-MIZ077-071000-
LA PORTE-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
900 PM EDT THU SEP 6 2012 /800 PM CDT THU SEP 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE FOR THUNDERSTORMS FRIDAY. SEVERE THUNDERSTORMS
ARE NOT EXPECTED.

THERE IS A HEIGHTENED RISK FOR RIP CURRENTS LATE FRIDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ004>008-012>016-020-022-MIZ078>081-071000-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-STARKE-PULASKI-MARSHALL-
FULTON IN-KOSCIUSKO-WHITE-CASS IN-CASS MI-ST. JOSEPH MI-BRANCH-
HILLSDALE-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...MONTICELLO...BROOKSTON...
LOGANSPORT...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE
900 PM EDT THU SEP 6 2012 /800 PM CDT THU SEP 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE FOR THUNDERSTORMS FRIDAY INTO FRIDAY
EVENING. SOME STORMS MAY BE SEVERE WITH A RISK OF DAMAGING WINDS
AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ009-017-018-023>027-032>034-OHZ001-002-004-005-015-016-024-025-
071000-
DE KALB-WHITLEY-ALLEN IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-
BLACKFORD-JAY-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...AUBURN...GARRETT...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...WAUSEON...ARCHBOLD...
DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...
VAN WERT...DELPHOS...LIMA
900 PM EDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A GOOD CHANCE FOR THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT.
SEVERE STORMS ARE POSSIBLE WITH A RISK OF DAMAGING WINDS...LARGE
HAIL AND ISOLATED TORNADOES PARTICULARLY FRIDAY AFTERNOON THROUGH
EARLY FRIDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 4:51 AM EDTRip Current StatementIWX71 hr
Sep 7, 10:49 AM EDTSpecial Weather StatementIWXCass, Fulton, Miami, Pulaski, White56 min
Sep 7, 11:17 AM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Pulaski43 min
Sep 7, 12:00 PM EDTSevere Thunderstorm WarningIWXFulton, Grant, Huntington, Miami, Wabash, Whitley45 min
Sep 7, 12:21 PM EDTSevere Thunderstorm WarningIWXGrant39 min
Sep 7, 12:25 PM EDTSpecial Weather StatementIWXAllen50 min
Sep 7, 12:38 PM EDTSevere Thunderstorm WarningIWXAdams, Blackford, Grant, Huntington, Jay, Wells52 min
Sep 7, 1:04 PM EDTSevere Thunderstorm WarningIWXAllen41 min
Sep 7, 5:57 PM EDTSpecial Weather StatementIWXFulton, Pulaski33 min
Sep 7, 6:28 PM EDTSpecial Weather StatementIWXPulaski32 min
Sep 7, 6:46 PM EDTSpecial Weather StatementIWXWhite29 min
Sep 7, 7:34 PM EDTSpecial Marine WarningIWX86 min
Sep 7, 7:43 PM EDTSpecial Weather StatementIWXGrant32 min
Sep 7, 1:01 PM EDTSevere Thunderstorm WarningIWXVan Wert59 min
Sep 7, 1:38 PM EDTSevere Thunderstorm WarningIWXAllen, Paulding, Putnam, Van Wert52 min

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.